Posted by bulldog2 on August 9, 2009, at 15:21:02
In reply to Re: Nardil: first time user » jpiper, posted by girlnterrupted78 on August 9, 2009, at 14:43:40
> What is your diagnosis, if you don't mind me asking? I'd give some other meds a try before going on Nardil. Celexa is a very clean med, can be very effective, with hardly any side-effects and very mild withdrawal symptoms. I've been on and off it for ~7 years now, and my initial response to it was amazing. It sort of stopped working after 1 year, although it still takes the edge off me and helps me half-way function.
> I was on Nardil for a year and I don't recall any withdrawal symptoms. As for side-effects, I had a lot of hypotension, but thankfully that only lasted for the first 2 months on the med. After that, it was gone. The worst side-effect on Nardil was weight gain and feeling a bit dumbed-down. I guess I felt that difficulty with word-recall you mention. On the whole, it did nothing for my depression, though. I'd still try it. You never know. But beware of the diet restrictions.
If you liked celexa than you may even have more success on Lexapro which is derived from celexa and is supposed to not have the sedative effect.